# SDR CA970106009

- Difficulty date: January 22, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Dhav DHC8102
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Broken
- Location: Nlg Downlock
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) ON GEAR DOWN SELECTION, YELLOW CAUTION LIGHT ON MOMENTARILY. NOSE WHEEL RED AND AMBER DOOR LIGHT ON. WHEN GEAR HANDLE TOUCHED, ALL GREEN LIGHTS ON. AFTER LANDING, RED NOSE GEAR LIGHT ON AGAIN WITH GEAR HANDLE LIGHT AND WARNING HORN. NOSE WHEEL STEERING LOST. INSPECTION FOUND ONE WIRE TO NOSE DOWNLOCK SWITCH BROKEN AND HARNESS FLATTENED WHERE IT PASSES OVER TRUNNION.
